Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 20, 2014, 11:20 PM CDT for Douglas County, Sarpy County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2014, 11:20 PM CDT (04:20 UTC)
- Expired
- Jun 21, 2014, 5:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 14 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WGUS53 KOAX 210420
FFWOAX
NEC055-153-211015-
/O.NEW.KOAX.FF.W.0022.140621T0420Z-140621T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 515 AM CDT
* AT 1120 PM CDT...THE PUBLIC REPORTED FLASH FLOODING. UP TO FOUR
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHWESTERN OMAHA...GRETNA...VALLEY...WATERLOO...ELKHORN...MILLARD
AND BENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4111 9616 4110 9625 4120 9634 4137 9635
4140 9630 4139 9615
$$
PEARSON1 follow-up statement
809
WGUS73 KOAX 211013
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 AM CDT SAT JUN 21 2014
NEC055-153-211023-
/O.EXP.KOAX.FF.W.0022.000000T0000Z-140621T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
513 AM CDT SAT JUN 21 2014
...THE FLASH FLOOD WARNING FOR WESTERN DOUGLAS AND NORTHWESTERN SARPY
COUNTIES WILL EXPIRE AT 515 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4111 9616 4110 9625 4120 9634 4137 9635
4140 9630 4139 9615
$$
DEEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:35 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jun 20, 6:35 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 635 PM CDT FRI JUN 20 2014 .UPDATE... ISSUED AT 619 PM CDT FRI JUN 20 2014 SCATTERED THUNDERSTORMS CONTINUE TO BUBBLE UP IN HIGH INSTABILITY ENVIRONMENT ACROSS EASTERN NEBRASKA AND WESTERN IOWA. MLCAPE VALUES REMAIN NEAR 3000 J/KG AT LATE AFTERNOON...HOWEVER SHEAR IS RELATIVELY WEAK. THUS PULSE-TYPE STORMS ARE GETTING STRONG INITIALLY BEFORE SETTLING DOWN WITH RAIN FALLING THROUGH UPDRAFTS. THESE WILL MAINLY BE HAILERS...AND WE HAVE HAD A FEW REPORTS OF 1 INCH HAIL FROM TIME TO TIME. A COUPLE OF STORMS WEST OF THE OMAHA METRO WILL LIKELY DRIFT EAST...AND COULD AFFECT OUTDOOR ACTIVITIES THIS EVENING. && .SHORT TERM...(TONIGHT THROUGH MONDAY) ISSUED AT 240 PM CDT FRI JUN 20 2014 THUNDERSTORM COVERAGE/CHANCES REMAIN PRIMARY CONCERN IN SHORT TERM AS ACTIVE JUNE PATTERN GENERALLY PERSISTS INTO MONDAY. AFTERNOON SATELLITE IMAGERY SHOWED A CLOSED UPPER LOW PIVOTING ACROSS SRN SASK CANADA WITH A LOBE EXTENDING SWD ALONG ND/MN BORDER AT 19Z. THIS LOBE HAS SENT A WEAK BOUNDARY INTO NRN NEBR...PRIMARILY A DEWPOINT FRONT WITH AROUND 70 DEG SFC DWPTS FEEDING INTO IT ACROSS NWRN ZONES WITH UPPER 40S JUST TO OUR NW. ALTHOUGH EARLIER CONVECTION DISPTD...CONTINUED UPSCALE DEVELOPMENT EXPECTED THROUGH EARLY EVENING AS SPC MESO PAGE SUGGESTED LITTLE/NO CONVECTIVE INHIBITION WITH 3.5K+ J/KG MLCAPE SOUTH OF BOUNDARY. WITH 0-6KM BULK SHEAR GENERALLY ON LIGHTER SIDE...AROUND OR BELOW 30KTS...AFTER INITIAL SVR DEVELOPMENT WITH HEATING DRIVEN INSTABILITY RELEASE...FEEL BULK OF ACTIVITY COULD TRANSITION MORE TOWARD A HEAVY RAIN ISSUE AS H85 JET REMAINS FOCUSED INTO NERN ZONES. UPPED POPS AND QPF ALTHOUGH WENT CLOSER TO ECMWF QPF AS H85 JET ONLY MODEST AND MOISTURE TRANSPORT LATER TONIGHT APPEARED TO FOCUS SE OF WHERE BULK OF PRECIP MAY EXIST. MODEL INDICATIONS ARE THAT PRECIP COULD LINGER SATURDAY MORNING ACROSS MAINLY WRN IA ZONES...AND POSSIBLY EXTREME NERN NEBR...BUT BULK OF AREA MUCH OF THE DAY COULD BE DRY. CONTINUED THIS TREND FROM PRIOR FORECAST BUT RAISED MAX TEMPS...ESPECIALLY SW...AS AREA SHOULD RECOVER EARLIEST FROM ANY MORNING CLOUDS/ISOLD TSTMS. LATER IN THE DAY THE FA REMAINS ON SOUTH SIDE OF FASTER UPPER FLOW WITH FILLING SRN CANADA TROUGH PROVIDES AREA WITH SOME UPPER DIVERGENCE. HOWEVER...LESS SFC CONVERGENCE WAS NOTED ALONG A WEAKENED SFC BOUNDARY AND THUS DEVELOPMENT COULD WAIT UNTIL ANOTHER LOBE ROTATING AROUND UPPER LOW SENDS A STRONGER BOUNDARY INTO NWRN ZONES LATER SAT NIGHT. THIS BOUNDARY THEN WEAKENS OR SLOWS AS IT PUSHES INTO FORECAST SUNDAY...PROBABLY ENOUGH TO WARRANT INCREASING HIGHS SERN ZONES. MODELS REMAIN FAIRLY CONSISTENT IN SLOWLY SAGGING THE BOUNDARY ACROSS ZONES SUNDAY/SUNDAY NIGHT AS A STRONGER PIECE OF ENERGY EJECTS FROM ROCKIES...THUS MODESTLY HIGH POPS WERE MAINTAINED. THESE HIGH POPS WERE ALSO MAINTAINED FOR MONDAY PERIOD SERN ZONES DUE TO UNCERTAINTIES IN HOW FAST THIS ENERGY SHIFTS EAST OF THE FA. COULD SEE SOME REDUCTIONS IN LATER FORECASTS IF FASTER NAM WOULD VERIFY. COOL ADVECTION/CLOUDS/LINGERING PRECIP ALL INDICATE COOLER TEMPS SHOULD PREVAIL ON MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 240 PM CDT FRI JUN 20 2014 12Z GFS/ECMWF SUPPORT A DRY FORECAST MONDAY NGT/TUESDAY MUCH OF THE FA AS NW FLOW SPREADS OVER THE AREA BEHIND DEPARTING TROUGH. HOWEVER...TRAILING ENERGY WILL HOLD UP BOUNDARY LATE TUE NIGHT AND THEN BUILDING UPPER RIDGE WILL LIKELY LIFT IT BACK NORTH. ALTHOUGH THIS BUILDING RIDGE COULD EVENTUALLY SHUT DOWN OR GREATLY REDUCE PRECIP THREAT A PERIOD OR TWO...RETURNING BOUNDARY/MOISTURE/INSTABILITY WILL BRING A RENEWED THREAT IN TUE NGT THROUGH WED NIGHT PERIODS AND NEXT TROUGH APPROACHING LATE NEXT WEEK WITH LOBES POTENTIALLY EJECTING OUT PROVIDING ADDITIONAL SUPPORT. THUS SMALL POPS WILL BLANKET EXTENDED AND WILL ALLOW LATER FORECASTS TO BETTER FINE- TUNE PARTICULAR PERIODS AS DAYS GET CLOSER. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 619 PM CDT FRI JUN 20 2014 SCATTERED THUNDERSTORMS ACROSS EASTERN NEBRASKA WILL CONTINUE THROUGH MUCH OF THE NIGHT...AND COULD AFFECT THE KLNK AND KOMA AREAS BETWEEN 00Z AND 03Z...THEN AGAIN AFTER 06Z. AS STORMS FINALLY MOVE OFF THE SOUTHEAST BY 12Z...EXPECT VFR CONDITIONS WITH SCATTERED CLOUDS NEAR FL040 AND SOUTH WINDS 10 TO 20 KT. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...DERGAN SHORT TERM...CHERMOK LONG TERM...CHERMOK AVIATION...DERGAN
Hazardous weather outlook, Jun 20, 5:19 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 519 PM CDT FRI JUN 20 2014 IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088- 089-211230- MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- LANCASTER-SALINE-JEFFERSON-GAGE- 519 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE AREA TONIGHT. STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE HAIL AS WELL AS LOCALLY HEAVY RAIN. THE THUNDERSTORMS WERE ALONG AND SOUTH OF A WEAK BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG SOUTH A LITTLE AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS SHOULD WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO LACK OF HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR. HOWEVER...LOCALLY HEAVY RAIN COULD PERSIST. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 211230- HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 519 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TONIGHT. ISOLATED STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE HAIL...MAINLY NORTH OF INTERSTATE 80 AND ESPECIALLY NORTH OF HIGHWAY 30. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THOSE LOCATIONS. THE THUNDERSTORMS WERE ALONG AND SOUTH OF A WEAK BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG SOUTH A LITTLE THIS EVENING AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS SHOULD WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO LACK OF HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR. HOWEVER...LOCALLY HEAVY RAIN COULD PERSIST. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER INTO SATURDAY FROM PLATTSMOUTH SOUTH THROUGH RULO. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. FLOODING WILL LIKELY PERSIST ALONG THE MISSOURI RIVER FROM PLATTSMOUTH SOUTH THROUGH RULO INTO AT LEAST EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT OR SATURDAY. CHERMOK
In the hours before
Local storm report, Jun 20, 10:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1045 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HEAVY RAIN BELLEVUE 41.16N 95.92W
06/20/2014 M1.14 INCH SARPY NE PUBLIC
1.14 IN THE PAST HALF HOUR...3.14 STORM TOTAL
&&
KGLocal storm report, Jun 20, 10:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1048 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HEAVY RAIN 1 W LA VISTA 41.18N 96.06W
06/20/2014 M5.12 INCH SARPY NE TRAINED SPOTTER
5.12 INCHES SINCE 8.15 PM
&&
KGLocal storm report, Jun 20, 11:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1100 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD OMAHA 41.26N 96.01W
06/20/2014 DOUGLAS NE PUBLIC
FLOODED ROADS 96TH AND L
&&
KGLocal storm report, Jun 20, 11:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL OMAHA 41.26N 96.01W
06/20/2014 E0.75 INCH DOUGLAS NE TRAINED SPOTTER
151ST AND F PENNY SZ HAIL
&&
KGLocal storm report, Jun 20, 11:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1114 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM FLASH FLOOD OMAHA 41.26N 96.01W
06/20/2014 DOUGLAS NE PUBLIC
96TH AND Q
&&
KGLocal storm report, Jun 20, 11:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1116 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HEAVY RAIN BELLEVUE 41.16N 95.92W
06/20/2014 M4.00 INCH SARPY NE PUBLIC
&&
KGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:20 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 25 min |
| Jun 20, 7:28 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 32 min |
| Jun 20, 7:30 PM CDT | Special Weather Statement | OAX | Lancaster | 45 min |
| Jun 20, 7:43 PM CDT | Special Weather Statement | OAX | Saunders | 47 min |
| Jun 20, 8:00 PM CDT | Special Weather Statement | OAX | Burt | 45 min |
| Jun 20, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 35 min |
| Jun 20, 8:43 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 47 min |
| Jun 20, 8:48 PM CDT | Flash Flood Warning | OAX | Burt | 117 min |
| Jun 20, 8:50 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 40 min |
| Jun 20, 8:53 PM CDT | Special Weather Statement | OAX | Antelope, Pierce | 52 min |
| Jun 20, 8:54 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 3 hr |
| Jun 20, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 43 min |
| Jun 20, 9:11 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 34 min |
| Jun 20, 9:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 33 min |
| Jun 20, 9:41 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 6 hr |
| Jun 20, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 45 min |
| Jun 20, 9:47 PM CDT | Special Weather Statement | OAX | Douglas | 43 min |
| Jun 20, 9:50 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 40 min |
| Jun 20, 10:04 PM CDT | Areal Flood Advisory | OAX | Dodge, Washington | 5 hr |
| Jun 20, 10:20 PM CDT | Special Weather Statement | OAX | Stanton | 40 min |
| Jun 20, 10:26 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 34 min |
| Jun 20, 10:31 PM CDT | Areal Flood Advisory | OAX | Antelope, Madison, Pierce | 5 hr |
| Jun 20, 10:55 PM CDT | Areal Flood Advisory | OAX | Burt | 5 hr |
| Jun 20, 11:23 PM CDT | Flash Flood Warning | OAX | Dodge, Washington | 6 hr |
| Jun 20, 11:35 PM CDT | Special Weather Statement | OAX | Butler, Saunders | 40 min |
| Jun 20, 11:46 PM CDT | Flash Flood Warning | OAX | Colfax | 6 hr |
| Jun 20, 11:52 PM CDT | River Flood Warning | OAX | Douglas, Sarpy | 43 hr |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders | 37 min |
| Jun 21, 12:12 AM CDT | Flash Flood Warning | OAX | Sarpy | 6 hr |
| Jun 21, 12:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 30 min |
| Jun 21, 12:44 AM CDT | Special Weather Statement | OAX | Sarpy | 31 min |
| Jun 21, 12:47 AM CDT | Special Weather Statement | OAX | Johnson, Otoe | 43 min |
| Jun 21, 1:24 AM CDT | Special Weather Statement | OAX | Nemaha, Pawnee, Richardson | 66 min |
| Jun 21, 6:34 AM CDT | River Flood Warning | OAX | Dodge | 7 days |
| Jun 21, 6:34 AM CDT | River Flood Warning | OAX | Dodge | 7 days |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.